# SDR BAQA200700004

- Difficulty date: February 21, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N135MF
- Make and model: Urocop EC135T1
- Aircraft serial: 0281
- Aircraft time: 2,470 hours, 6,370 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0319858020
- Part serial: 678B
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 1,063 hours, 1,830 cycles
- Component: Engine, Tmeca
- Component part number: ARRIUS2B2
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 800 HOUR INSPECTION, FOUND NR 1 ENGINE FUEL DEGRADE LIGHT WOULD NOT ILLUMINATE WHEN ENGINE PUT IN MANUAL MODE AND TWIST GRIP WAS ENGAGED. REMOVED AND REPLACED FCU 3 TIMES BEFORE TEST WOULD PASS.  FUEL CONTROL P/N 0319858090 S/N ANR855, P/N 0319858240 S/N 578B BOTH FAILED THE FUNCTIONAL TEST. INSTALLED P/N 031985820 S/N 658B AND PROBLEM WAS CURED.
